LA Weight Loss - Vitamins while dieting - Question




View Full Version : Vitamins while dieting - Question


liz86
03-22-2007, 02:47 PM
I have been following a 24 point per day Weight Watchers program for a little over a week now. Every morning I take a One a Day Weight Smart Advanced vitamin since I'm not eating as much. It makes me nauseous! The first day I took it while I was shopping and it took every ounce of willpower I had in me not to vomit right outside the store. Since then it has not been AS bad but I still get this sick feeling that lasts most of the day when I take the vitamin. If I don't take it, I am fine. And I always eat before or while I take it. Does anyone else get this problem? Know of a better vitamin I could be taking? :?:


MariaMaria
03-22-2007, 03:38 PM
One-a-Day Weight Smart was one of the supplements that the FTC just fined, big-time, for making unsubstantiated/unsubstantiable claims wrt weight loss. It's probably fine as a vitamin but it's not going to make you lose weight any faster than any other vitamin.

http://www.ftc.gov/opa/2007/01/weightloss.htm

aphil
03-22-2007, 05:04 PM
It might not be the particular vitamin that you are taking, as far as the brand.

I cannot take "adult" strength vitamins, or prenatal vitamins when I was pregnant any of the three times I was expecting. The strength of them made/makes me nauseated and sometimes I vomited after taking them.

The solution that worked for me:

~Take half a vitamin during one meal, and the other half at the next meal.

~Do what I do now, which is take a children's chewable vitamin. If you are eating a decent diet, then you obviously get some of your nutrients through food-so taking a children's vitamin adds enough to fill in any areas where you might be lacking.


makemeoverrr
04-05-2007, 03:10 AM
GUGGGGGG down lots of water, hot water might help. When i take vitamins on a near-empty stomach i get uber sick too.

Kashi
04-06-2007, 07:46 PM
The One a Day Weight Smart vitamin has been known to make a lot of people nauseous. Taking it with food can help that, but it might not make it go away completely. As others have said, try switching to a different vitamin.